# SDR N6WA20100105

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 12,039 hours, 8,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH.   SWAPPED NR1 & NR2 SFECU'S IAW AMM 27-51-05. CLEARED INHIBITS & PERFORMED OPS CHECH OF FLAP/SLAT SYS IAW AMM 45-45-00 & 27-50-00. OPS CHECK GOOD NO DEFECTS NOTED.
